# SDR 98ZZZX2054

- Difficulty date: May 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9349D
- Make and model: Cessna 172RG
- Aircraft serial: 172RG1128
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pivot Assy
- Part number: 24411003F
- Condition: Cracked
- Location: Rt Mlg
- Part time: 4,120 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A FLIGHT SCHOOL AIRCRAFT WAS PRACTICING GEAR EXTENSIONS.  ON FINAL EXTENSION, THE LT MAIN GEAR WOULD NOT EXTEND.  THE GEAR WAS CYCLED SEVERAL TIMES WITH NO SUCCESS.  A DEEP STALL FOLLOWED BY A QUICK PUSH-OVER LOCKED THE LT MAIN GEAR DOWN. A DOWN AND LOCKED INDICATION WAS RECEIVED IN THE COCKPIT.  A NORMAL LANDING ACCOMPLISHED.  THE LT PIVOT ASSY WAS REMOVED.  IT WAS SHEARED AT THE DRIVE SPLINE RADIUS.  THE RT PIVOT ASSY WAS REMOVED AND FOUND CRACKED AT THE DRIVE SPLINE RADIUS.  BOTH PIVOT ASSEMBLIES WERE REPLACED PER CESSNA SB 90-1 REV 2 AND RETURNED TO SERVICE.
